| Model Number |
M00509000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop break.Imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.
Event or Problem Description
Note: this report pertains to one of two endovive safety peg kit pull methods used in the same patient and procedure.It was reported to boston scientific corporation that an endovive safety peg kit pull method was attempted to be used in the gastrointestinal (gi) tract and stomach during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2024.During the procedure, the loop wire broke on the peg kit while it was inside the patient.Another peg kit was deployed, and the wire also broke.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.